# SDR 2007UALA03380

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Body Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY FRAME INTERCOSTAL OUTBOARD CHORD IS CRACKED BS 301 STR 13L.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED INTERCOSTAL & RELATED PARTS PER AAR EA-I070550 ON NR12432-2500-0014.
